Osaka Journal of Mathematics

The average edge order of triangulations of 3-manifolds

Makoto Tamura

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 33, Number 3 (1996), 761-773.

Dates
First available: 19 January 2008

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1200787102

Mathematical Reviews number (MathSciNet)
MR1424685

Zentralblatt MATH identifier
0878.57020

Subjects
Primary: 57Q15: Triangulating manifolds
Secondary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Tamura, Makoto. The average edge order of triangulations of 3-manifolds. Osaka Journal of Mathematics 33 (1996), no. 3, 761--773. http://projecteuclid.org/euclid.ojm/1200787102.


Export citation